# SDR USAA2010040990749

- Difficulty date: April 6, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 31,884 hours, 11,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - CORROSION ON SKIN CLIP AT FR35 BETWEEN S42L TO S43L.  REPLACED SKIN CLIP AT FR35 BETWEEN S42L TO S43L IAW A321 SRM 53-21-12, 51-44-11 & 51-42-11.
